# SDR SWAA2022030263965

- Difficulty date: January 8, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD PANEL ASSY FOR THE APU INLET PLENUM CRACKED AT UPPER FWD CORNER / REMOVED TOP ANGLE FROM APU INLET PLENUM ASSY 353A2010-14 FORMED NEW ANGLE 353A2040-18 FROM C.P. TI CO12E CP3 COND A. .040 LOT #1375472-1 PER DRAWING 353A2040. LOCATED FASTENER HOLES & INSTALLED ON PLENUM ASSY. PER SRM 51-40-02-0G-0; SRM 51-40-08-0G-0; SRM 51-40-05-0G-0 & DRAWING 353A2010
